# SDR USAA2012032300011

- Difficulty date: March 17, 2012
- Submitted: March 23, 2012
- Operation: Air carrier
- Aircraft: N751UW
- Make and model: Airbus A319-112
- Aircraft serial: 1317
- Aircraft time: 26,813 hours, 20,640 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5311281700401
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - LEVEL 2 INTERGRANULAR CORROSION ON FLOORBEAM BETWEEN FR12 TO FR23, Z-500, Y254.  REPLACED FLOORBEAM BETWEEN FR12 TO FR23, Z-500, Y254 IAW A319 SRM 51-72-11.
